English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Automorphisms and holomorphic mappings of standard CR-manifolds and Siegel domains

Ezhov, V., & Schmalz, G. (1998). Automorphisms and holomorphic mappings of standard CR-manifolds and Siegel domains. Journal of Mathematical Sciences, 92(2), 3712-3763.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-3838-F Version Permalink: http://hdl.handle.net/21.11116/0000-0004-3839-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ezhov, V.1, Author              
Schmalz, G.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 136552
Other: 6092
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Sciences
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 92 (2) Sequence Number: - Start / End Page: 3712 - 3763 Identifier: -